Alert archive / Ohio / Frost Advisories in 2020

Frost Advisory 3, NWS Cleveland, OH

May 11, 202027 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 11, 2020, 3:50 AM EDT for 27 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 12, 2020, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 11, 2020, 3:50 AM EDT (07:50 UTC)
In effect from
May 12, 2020, 2:00 AM EDT
Expired
May 12, 2020, 8:18 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
All 29 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2020-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2020-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2496 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WWUS71 KCLE 110750
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
350 AM EDT Mon May 11 2020

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
111600-
/O.NEW.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Chardon, Jefferson, 
Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, 
Edinboro, and Meadville
350 AM EDT Mon May 11 2020

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
6 follow-up statements
591 
WWUS71 KCLE 111355
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
955 AM EDT Mon May 11 2020

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
112200-
/O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Chardon, Jefferson, 
Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, 
Edinboro, and Meadville
955 AM EDT Mon May 11 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost
  formation.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
375 
WWUS71 KCLE 111641
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1241 PM EDT Mon May 11 2020

OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-120045-
/O.UPG.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/
/O.NEW.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/
Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Sandusky, Lorain, Cleveland, Chardon, 
Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, 
Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, 
Canton, Youngstown, Marion, Mount Gilead, Millersburg, 
Mount Vernon, Edinboro, and Meadville
1241 PM EDT Mon May 11 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>008-120045-
/O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/
Lucas-Wood-Ottawa-Sandusky-
Including the cities of Toledo, Bowling Green, Port Clinton, 
and Fremont
1241 PM EDT Mon May 11 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Sandusky, Lucas, Ottawa and Wood Counties.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
168 
WWUS71 KCLE 111929
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
329 PM EDT Mon May 11 2020

OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-120330-
/O.CON.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/
Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Sandusky, Lorain, Cleveland, Chardon, 
Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, 
Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, 
Canton, Youngstown, Marion, Mount Gilead, Millersburg, 
Mount Vernon, Edinboro, and Meadville
329 PM EDT Mon May 11 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>008-120330-
/O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/
Lucas-Wood-Ottawa-Sandusky-
Including the cities of Toledo, Bowling Green, Port Clinton, 
and Fremont
329 PM EDT Mon May 11 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Sandusky, Lucas, Ottawa and Wood Counties.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
857 
WWUS71 KCLE 112353
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
753 PM EDT Mon May 11 2020

OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121000-
/O.CON.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/
Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Sandusky, Lorain, Cleveland, Chardon, 
Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, 
Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, 
Canton, Youngstown, Marion, Mount Gilead, Millersburg, 
Mount Vernon, Edinboro, and Meadville
753 PM EDT Mon May 11 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Sub-freezing temperatures and frost will kill crops, 
  other sensitive vegetation and possibly damage unprotected 
  outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those who have 
in-ground sprinkler systems should drain them and cover above- 
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>008-121000-
/O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/
Lucas-Wood-Ottawa-Sandusky-
Including the cities of Toledo, Bowling Green, Port Clinton, 
and Fremont
753 PM EDT Mon May 11 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Sandusky, Lucas, Ottawa and Wood Counties.

* WHEN...From 2 AM to 9 AM EDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
575 
WWUS71 KCLE 120902
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
502 AM EDT Tue May 12 2020

OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121300-
/O.CON.KCLE.FZ.W.0006.000000T0000Z-200512T1300Z/
Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Sandusky, Lorain, Cleveland, Chardon, 
Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, 
Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, 
Canton, Youngstown, Marion, Mount Gilead, Millersburg, 
Mount Vernon, Edinboro, and Meadville
502 AM EDT Tue May 12 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ003-006>008-121300-
/O.CON.KCLE.FR.Y.0003.000000T0000Z-200512T1300Z/
Lucas-Wood-Ottawa-Sandusky-
Including the cities of Toledo, Bowling Green, Port Clinton, 
and Fremont
502 AM EDT Tue May 12 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Sandusky, Lucas, Ottawa and Wood Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
096 
WWUS71 KCLE 121218
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
818 AM EDT Tue May 12 2020

OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121330-
/O.CAN.KCLE.FZ.W.0006.000000T0000Z-200512T1300Z/
Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
Including the cities of Sandusky, Lorain, Cleveland, Chardon, 
Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, 
Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, 
Canton, Youngstown, Marion, Mount Gilead, Millersburg, 
Mount Vernon, Edinboro, and Meadville
818 AM EDT Tue May 12 2020

...FREEZE WARNING IS CANCELLED...

Temperatures have increased into at least the mid to upper 30s.
For this reason, the Freeze Warning has been cancelled.

$$

OHZ003-006>008-121330-
/O.CAN.KCLE.FR.Y.0003.000000T0000Z-200512T1300Z/
Lucas-Wood-Ottawa-Sandusky-
Including the cities of Toledo, Bowling Green, Port Clinton, 
and Fremont
818 AM EDT Tue May 12 2020

...FROST ADVISORY IS CANCELLED...

Temperatures have increased into at least the mid to upper 30s.
For this reason, the Frost Advisory has been cancelled.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 11, 12:47 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 11, 12:47 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1247 AM EDT Mon May 11 2020

.SYNOPSIS...
Low pressure will track east across the eastern Great Lakes
tonight, bringing a cold front through the area. High
pressure will build across the region Monday and will remain
over the area through Wednesday night. A warm front will lift
into the area Thursday and remain across the region through the
end of the week.

&&

.NEAR TERM /THROUGH TODAY/...
Update...
Freshened hourly temperatures through 2 AM EDT Monday to better
match observed trends. This also warranted minor changes to
hourly dew points and apparent temperatures. Wind gusts were
also freshened through early Monday evening to better match
observed trends and latest available model guidance. The rest of
the near-term forecast remains valid.

Previous Discussion...
A robust mid level shortwave trough is currently moving from
the Upper Midwest into the southern Great Lakes region this
afternoon. A broken line of strong to severe convection has
developed across the upper Ohio Valley into southern Michigan
this afternoon. There have already been reports of wind gusts up
to 70 to 75 reported back in Indiana this afternoon. We do not
see any change in the environment across western and northern
Ohio as this line moves in later this afternoon. The main threat
will continue to be isolated damaging wind gusts 60 to 70 mph.
Widespread 40 to 50 mph wind gusts will accompany the line of
storms into early this evening. The isolated severe threat will
decrease by 9 pm this evening as the line approaches the Ohio
and Pennsylvania state line.

An area of low pressure will move eastward across
southern Michigan towards southwestern New York by early Monday
morning. A cold front will move through the area later this
evening and overnight with colder air returning on the backside
of the exiting low pressure system. While surface temperatures
will remain safely above freezing, enough cold aloft may mix or
change rain showers to snow showers by morning for the primary
and secondary Snowbelt early Monday morning. No accumulations or
impacts are expected. Showers will gradually exiting northeast
Ohio and northwest Pennsylvania by early afternoon. Drier air
and high pressure will build in by late in the day and evening.
Clouds will slowly decrease from west to east during the late
afternoon and evening. Another night of freezing temperatures
looks likely for areas away from the lakeshore Monday night.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
Model guidance show high pressure building in from the west Tuesday
through Wednesday night with rather benign weather setting up during
this time period. Cooler than average temperatures still expected
during this time period with temperatures about 10-15 degrees below
average on Tuesday and about 5 degrees below average on Wednesday.
Clear skies and light winds will result in a night of good
radiational cooling Tuesday night, which could produce some frost
Tuesday night and Wednesday morning.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Big pattern change expected beginning Thursday with a change to a
warmer and wetter pattern. High temperatures in the 70s with shower
and thunderstorm chances each day is expected through the extended
period.

&&

.AVIATION /06Z Monday THROUGH Friday/...
Low pressure over Lake Erie will continue east reaching into New
York by 12Z and further into New England by 18Z. A cold front
extending wsw from the low into nwrn Ohio will sweep southeast
across the area through the night with wsw flow turning nw with
its passage. Expect widespread MVFR conditions to overspread the
area from the northwest behind the front with areas of IFR
possible as well. Conditions should begin to lift through MVFR
Monday morning and to VFR in the afternoon as the low pulls
east and drier air begins to move in from the northwest.

Outlook...Non-VFR possible with widespread rain showers Wednesday
night through Friday. Scattered thunderstorms possible on
Thursday and Friday.

&&

.MARINE...
South to southwest winds hovering just below 20 knots (with a few
marine observations around 20 knots). Will hold off on Small Craft
Advisory as winds are fairly marginal at this point.

Low pressure will move east across Lake Erie tonight. Northwest
winds greater than 20 knots will develop on Lake Erie behind this
low, resulting in the need for a Small Craft Advisory tonight.
Strongest winds expected overnight Monday but northwest winds remain
around 15-20 knots during the day Monday. Generally weaker winds
ensue Monday night through at least Wednesday night when high
pressure moves east across the area. A warm front lifting north
across Lake Erie will induce southerly winds on Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     LEZ144>149.
     Small Craft Advisory until 11 AM EDT this morning for LEZ142-
     143.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin/Jaszka
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...TK
MARINE...Saunders
Hazardous weather outlook, May 10, 10:28 PM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1028 PM EDT Sun May 10 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-120230-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
1028 PM EDT Sun May 10 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:41 PM EDTFreeze WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 17 more20 hr

Nearby

Frost Advisories in Ohio, 2020Frost Advisories in Pennsylvania, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.